# SDR IPXA2024061290915

- Difficulty date: May 21, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 35,092 hours, 22,985 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT L/H EXTERNAL FRAME STA 1200 CORROSION DOT 44-39 INSTALLED T-CHORD L/H FRAME STA 1200 IAW SRM 51-40-02 P/N BACR15TF6D4C BATCH 00033731650 P/N BACR15FT6D5L BATH 0004214032 P/N BACB30NX6K7 BATCH 000416299 P/N BACB30NY6K4 BATCH 0004083346 P/N HL79-6 BACH 0004255765 P/N BACC30M8 BACH 0004287028 P/N BACB30NWK10Y BATCH 0004144412
